# SDR N6WA2013062504

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 26,962 hours, 19,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT REMAIN ON.  R & R NR 2 BATTERY CHARGER  IAW AMM 33-51-17. OP'S CHECKED GOOD ON GROUND IAW AMM 33-51-00.
